# SDR CA160219005

- Difficulty date: February 12, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 697073003
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) ACFT HAD AN IN FLIGHT SHUTDOWN.  PILOT REPORTING PROPELLER OVERSPEED TO 1050 RPM PILOT COMMANDED ENGINE SHUTDOWN AND PROP FEATHER.
